MAUDE Adverse Event Report: PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Nodule (4551)
Date of Event 07/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that the patient was injected in the lips with 0.7 ml of juvéderm® vollure¿ xc.Four weeks later, the patient was injected in the lips with 0.3 ml of juvéderm® vollure¿ xc.Within the next 3 months, the patient experienced possible granulomas (biopsy was not provided), one large nodule on the right lower lip, one small nodule in corner of the left lower lip, and a small nodule above the left lower lip.The patient was treated with hylenex and again a week later.Event is ongoing.This emdr is being submitted for 2nd injection.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key20510238
Report Number3005113652-2024-00659
Device Sequence Number7983927
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public(01)10888628034471(17)250209(11)230309(10)1000578420
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2025
Device Catalogue Number95661
Device Lot Number1000578420
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient RaceWhite